MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH ZNN, CMN FEMORAL NAIL, CCD 130, LEFT, 10 MM, 34 CM; HIP INTERNAL FIXATION SYSTEM

ZIMMER SWITZERLAND MANUFACTURING GMBH ZNN, CMN FEMORAL NAIL, CCD 130, LEFT, 10 MM, 34 CM; HIP INTERNAL FIXATION SYSTEM
Model Number N/A
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a procedure to repair a left, comminuted, subtrochanteric fracture.On an unknown timeframe post-implantation, the connection between the titanium rod of the femur and the screw spindle of the joint head loosened and shifted.The fracture has not healed due to the loosening and constant movements.Additional surgery is pending.Due diligence is in progress for this event; to date no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: znn, cmn lag screw, 10.5 mm, 120 mm including set screw item#47248512010 lot#3042375.5.0 mm diameter cortical screw - red fixed angle 3.5 mm hex head item#47248403550 lot#65007883.Cephalomedullary nail cap 5 mm height item#47248700205 lot#64745428.5.0 mm diameter cortical screw - red fixed angle 3.5 mm hex head item#47248403750 lot#64997560.Cable cerclage cable with crimp 1.8 mm dia.635 mm length item#00223200418 lot#65046164.Report source- germany.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0009613350 - 2022 - 00509.Currently still implanted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.No products were returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Devices are used for treatment.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.H3 other text : currently still implanted.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ZNN, CMN FEMORAL NAIL, CCD 130, LEFT, 10 MM, 34 CM
Common Device Name
HIP INTERNAL FIXATION SYSTEM
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key15526761
Report Number0009613350-2022-00508
Device Sequence Number2674710
Product Code HSB
UDI-Device Identifier00889024299528
UDI-Public(01)00889024299528(17)300131(10)3020635
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K091566
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number47-2493-343-10
Device Lot Number3020635
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2022
Supplement Date Received by Manufacturer11/17/2022
Initial Report FDA Received Date10/03/2022
Supplement Report FDA Received Date11/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale